# SDR FDEA201511013436

- Difficulty date: November 1, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 754 hours, 31,852 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Transducer
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN PUSHING THROTTLES UP FOR TAKEOFF, STAB TRIM WAS SET AT 4.4.  WE IMMEDIATELY GOT RED BOX ON EAD.  TAKEOFF WAS REJECTED.  R & R NR 2 HORIZONTAL STAB LVDT IAW MM 27-45-01-4.  R & R NR 2 FCC PRECAUTIONARY IAW 22-01-03-4.
